American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Shantanu Dave and Michael Kunzinger. Singularity structures for noncommutative spaces. Trans. Amer. Math. Soc. 367 (2015) 251-273.
Abstract, references, and article information   
View Article: PDF

[2] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[3] Sylvie Paycha. Weighted traces. University Lecture Series 59 (2012) 131-144.
Book volume table of contents   
View Article: PDF

[4] Sylvie Paycha. Regularised Integrals, Sums and Traces. University Lecture Series 59 (2012) MR MR2987296.
Book volume table of contents   

[5] Sylvie Paycha. The cut-off regularised integral. University Lecture Series 59 (2012) 35-52.
Book volume table of contents   
View Article: PDF

[6] Sylvie Paycha. The Gamma function extended to nonpositive integer points. University Lecture Series 59 (2012) 1-13.
Book volume table of contents   
View Article: PDF

[7] Sylvie Paycha. The canonical integral and noncommutative residue on symbols. University Lecture Series 59 (2012) 15-34.
Book volume table of contents   
View Article: PDF

[8] Sylvie Paycha. The canonical sum on noninteger order classical symbols. University Lecture Series 59 (2012) 79-103.
Book volume table of contents   
View Article: PDF

[9] Sylvie Paycha. Anomalies of regularised determinants. University Lecture Series 59 (2012) 167-182.
Book volume table of contents   
View Article: PDF

[10] Sylvie Paycha. The noncommutative residue as a complex residue. University Lecture Series 59 (2012) 53-78.
Book volume table of contents   
View Article: PDF

[11] Sylvie Paycha. Traces on pseudodifferential operators. University Lecture Series 59 (2012) 105-130.
Book volume table of contents   
View Article: PDF

[12] Sylvie Paycha. Logarithmic residues. University Lecture Series 59 (2012) 145-165.
Book volume table of contents   
View Article: PDF

[13] Andrés Larraín-Hubach. K-theories for classes of infinite rank bundles. Contemporary Mathematics 584 (2012) 79-97.
Book volume table of contents   
View Article: PDF

[14] Sylvain Golénia and Sergiu Moroianu. The spectrum of Schrödinger operators and Hodge Laplacians on conformally cusp manifolds. Trans. Amer. Math. Soc. 364 (2012) 1-29. MR 2833575.
Abstract, references, and article information   
View Article: PDF

[15] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[16] Hans Christianson. Classification of order preserving isomorphisms between algebras of semiclassical operators. Proc. Amer. Math. Soc. 139 (2011) 499-510. MR 2736333.
Abstract, references, and article information   
View Article: PDF

[17] Raphaël S. Ponge. Heisenberg calculus and spectral theory of hypoelliptic operators on Heisenberg manifolds. Memoirs of the AMS 194 (2008) MR 2417549.
Book volume table of contents   

[18] L. Maniccia, E. Schrohe and J. Seiler. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008) 747-752. MR 2358517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Serge Alinhac and Patrick Gérard. Pseudo-differential operators. Graduate Studies in Mathematics 82 (2007) 15-75.
Book volume table of contents   
View Article: PDF

[20] Serge Alinhac and Patrick Gérard. General introduction. Graduate Studies in Mathematics 82 (2007) 1-3.
Book volume table of contents   
View Article: PDF

[21] Serge Alinhac and Patrick Gérard. Notation and review of distribution theory. Graduate Studies in Mathematics 82 (2007) 5-13.
Book volume table of contents   
View Article: PDF

[22] Serge Alinhac and Patrick Gérard. Pseudo-differential Operators and the Nash--Moser Theorem. Graduate Studies in Mathematics 82 (2007) MR MR2304160.
Book volume table of contents   

[23] Serge Alinhac and Patrick Gérard. Implicit function theorems. Graduate Studies in Mathematics 82 (2007) 121-159.
Book volume table of contents   
View Article: PDF

[24] Serge Alinhac and Patrick Gérard. Nonlinear dyadic analysis, microlocal analysis, energy estimates. Graduate Studies in Mathematics 82 (2007) 77-120.
Book volume table of contents   
View Article: PDF

[25] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Simon Scott. Zeta forms and the local family index theorem. Trans. Amer. Math. Soc. 359 (2007) 1925-1957. MR 2276607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Xavier Antoine, Christophe Besse and Vincent Mouysset. Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004) 1779-1799. MR 2059736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 80-87. MR 2029468.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 36 found      Go to page: 1 2